I take Doxycycline because I have a lump on my neck in my lymph nodes, my doctor thinks its the run off from acne, but I never had serve or even moderate acne, I'm a nursing student and currently undertaking my degree, I worked 2 years previous in an aged care and had no reactions to gloves or any sort, now since I've been taking this medication I've been having reactions to all sorts of gloves, latex with powder, non latex with powder, non latex powder free, latex powder free, now my University is going to bring in vinyl gloves for me to try, but just wondering if this has happened or anyone else has had an side effects like this?
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Apr 2014 • 1 answer
Updated 7 May 2014 • 1 answer
Has anyone gotten a swollen lymph node on harvoni? I am finishing my second week and just noticed a?
Updated 10 May 2015 • 4 answers
Updated 12 Apr 2015 • 1 answer
Updated 26 Jul 2016 • 1 answer